# SDR UPS06448405

- Difficulty date: October 15, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270 TO BS 280 RBL40 SEAT TRACK FLANGE CORRODED.  CORROSION BLEND OUT 0.038" BY 1/2" BY 10" EXCEED SRM LIMIT.  CORRODED SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A BETWEEN BS 250 AND BS 290.
